# SDR CA130429013

- Difficulty date: April 29, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC3
- Aircraft time: 14,054 hours
- Engine: Pwa PT6A34
- Propeller: Hartzl HCB3TN3
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Bolt
- Part number: C3W1143
- Condition: Corroded
- Location: Wing Strut
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) 3 REPLACEMENT WING STRUT ATTACHED BOLTS RECEIVED FROM MFG WITH SIGNIFICANT SURFACE PITTING.  PN C3W114-3, 1 AND C3W129-3, 2.
